Alert archive / Iowa / Severe Thunderstorm Warnings in 2015

Severe Thunderstorm Warning 32, NWS Sioux Falls, SD

May 25, 2015Lyon County, Osceola County, Iowa; Nobles County, Minnesota

NWS Sioux Falls, SD issued this severe thunderstorm warning at May 25, 2015, 5:41 PM CDT for Lyon County, Osceola County, Iowa; Nobles County, Minnesota. It was in force for 31 min. 2 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
May 25, 2015, 5:41 PM CDT (22:41 UTC)
Expired
May 25, 2015, 6:12 PM CDT
In force
31 min
Issued by
NWS Sioux Falls, SD
Area
Storm-based polygon
Hail
1.75 in
Wind
60.0 mph

Counties Lyon County, IA, Osceola County, IA, Nobles County, MN

The radar

The Sioux Falls radar (KFSD), 71 km from the middle of the area, began a volume at 22:40 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
May 25, 5:46 PM CDTHAIL 1.756 Nnw George, IA
May 25, 5:56 PM CDTHAIL 13 Ene Ellsworth, MN

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this severe thunderstorm warning; the first came 5 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Minneapolis, MN (KMPX), launched 12:00Z, 10.7 hours before the alert went out and 236 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Minneapolis, MN at 12:00Z on 2015-05-25Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Minneapolis, MN at 12:00Z on 2015-05-25The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 11 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
587 m above ground
0-6 km bulk shear
36 kt
0-1 km storm-relative helicity
11 m²/s²
0-3 km storm-relative helicity
5 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

248 
WUUS53 KFSD 252241
SVRFSD
IAC119-143-MNC105-252330-
/O.NEW.KFSD.SV.W.0032.150525T2241Z-150525T2330Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE SIOUX FALLS SD
541 PM CDT MON MAY 25 2015

THE NATIONAL WEATHER SERVICE IN SIOUX FALLS HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  NORTHEASTERN LYON COUNTY IN NORTHWESTERN IOWA...
  NORTHWESTERN OSCEOLA COUNTY IN NORTHWESTERN IOWA...
  SOUTHERN NOBLES COUNTY IN SOUTHWESTERN MINNESOTA...

* UNTIL 630 PM CDT

* AT 540 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR ELLSWORTH...
  OR NEAR ROCK RAPIDS...MOVING EAST AT 35 MPH.

  HAZARD...GOLF BALL SIZE HAIL AND 60 MPH WIND GUSTS. 

  SOURCE...RADAR INDICATED. 

  IMPACT...PEOPLE AND ANIMALS OUTDOORS WILL BE INJURED. EXPECT HAIL 
           DAMAGE TO ROOFS...SIDING...WINDOWS AND VEHICLES. EXPECT 
           WIND DAMAGE TO ROOFS...SIDING AND TREES. 

* THIS SEVERE THUNDERSTORM WILL BE NEAR...
  ELLSWORTH AROUND 545 PM CDT.
  LITTLE ROCK AROUND 555 PM CDT.
  SIBLEY AROUND 605 PM CDT.

OTHER LOCATIONS IMPACTED BY THIS SEVERE THUNDERSTORM INCLUDE BIGELOW.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

LAT...LON 4341 9556 4341 9611 4350 9612 4350 9606
      4352 9605 4360 9557
TIME...MOT...LOC 2240Z 263DEG 31KT 4347 9606 

HAIL...1.75IN
WIND...60MPH
 
$$

HANKO
3 follow-up statements
461 
WWUS53 KFSD 252248
SVSFSD

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE SIOUX FALLS SD
548 PM CDT MON MAY 25 2015

IAC119-143-MNC105-252330-
/O.CON.KFSD.SV.W.0032.000000T0000Z-150525T2330Z/
LYON IA-OSCEOLA IA-NOBLES MN-
548 PM CDT MON MAY 25 2015

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 630 PM CDT
FOR NORTHEASTERN LYON...NORTHWESTERN OSCEOLA AND SOUTHERN NOBLES
COUNTIES...

AT 547 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR ELLSWORTH...OR
9 MILES NORTHEAST OF ROCK RAPIDS...MOVING EAST AT 35 MPH.

HAZARD...GOLF BALL SIZE HAIL AND 60 MPH WIND GUSTS. 

SOURCE...TRAINED WEATHER SPOTTERS. AT 535 PM CDT GOLF BALL SIZE HAIL 
WAS REPORTED 1 MILE NORTH OF ROCK RAPIDS.

IMPACT...PEOPLE AND ANIMALS OUTDOORS WILL BE INJURED. EXPECT HAIL 
         DAMAGE TO ROOFS...SIDING...WINDOWS AND VEHICLES. EXPECT 
         WIND DAMAGE TO ROOFS...SIDING AND TREES. 

THIS SEVERE STORM WILL BE NEAR...
  LITTLE ROCK AROUND 555 PM CDT.
  SIBLEY AROUND 605 PM CDT.

OTHER LOCATIONS IMPACTED BY THIS SEVERE THUNDERSTORM INCLUDE BIGELOW.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

THIS STORM IS PRODUCING LARGE HAIL. SEEK SHELTER NOW INSIDE A STURDY
STRUCTURE AND STAY AWAY FROM WINDOWS.

&&

LAT...LON 4341 9556 4341 9605 4350 9606 4352 9605
      4360 9557
TIME...MOT...LOC 2247Z 261DEG 29KT 4348 9598 

HAIL...1.75IN
WIND...60MPH
 
$$

HANKO
062 
WWUS53 KFSD 252257
SVSFSD

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE SIOUX FALLS SD
557 PM CDT MON MAY 25 2015

IAC119-143-MNC105-252330-
/O.CON.KFSD.SV.W.0032.000000T0000Z-150525T2330Z/
LYON IA-OSCEOLA IA-NOBLES MN-
557 PM CDT MON MAY 25 2015

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 630 PM CDT
FOR NORTHEASTERN LYON...NORTHWESTERN OSCEOLA AND SOUTHEASTERN NOBLES
COUNTIES...

AT 556 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR LITTLE ROCK...
OR 9 MILES NORTHWEST OF SIBLEY...MOVING EAST AT 30 MPH.

HAZARD...GOLF BALL SIZE HAIL AND 60 MPH WIND GUSTS. 

SOURCE...TRAINED WEATHER SPOTTERS. AT 546 PM CDT GOLFBALL SIZE HAIL 
WAS REPORTED 6 MILES NORTH NORTHEAST OF GEORGE.
. 

IMPACT...PEOPLE AND ANIMALS OUTDOORS WILL BE INJURED. EXPECT HAIL 
         DAMAGE TO ROOFS...SIDING...WINDOWS AND VEHICLES. EXPECT 
         WIND DAMAGE TO ROOFS...SIDING AND TREES. 

THIS SEVERE THUNDERSTORM WILL REMAIN OVER MAINLY RURAL AREAS OF
NORTHEASTERN LYON...NORTHWESTERN OSCEOLA AND SOUTHEASTERN NOBLES
COUNTIES...INCLUDING THE FOLLOWING LOCATIONS...BIGELOW.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

THIS STORM IS PRODUCING LARGE HAIL. SEEK SHELTER NOW INSIDE A STURDY
STRUCTURE AND STAY AWAY FROM WINDOWS.

&&

LAT...LON 4341 9556 4343 9595 4353 9596 4360 9557
TIME...MOT...LOC 2256Z 262DEG 27KT 4349 9590 

HAIL...1.75IN
WIND...60MPH
 
$$

HANKO
077 
WWUS53 KFSD 252312
SVSFSD

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE SIOUX FALLS SD
612 PM CDT MON MAY 25 2015

IAC119-143-MNC105-252322-
/O.CAN.KFSD.SV.W.0032.000000T0000Z-150525T2330Z/
LYON IA-OSCEOLA IA-NOBLES MN-
612 PM CDT MON MAY 25 2015

...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN LYON...
NORTHWESTERN OSCEOLA AND SOUTHEASTERN NOBLES COUNTIES IS CANCELLED...
                
THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED BELOW SEVERE
LIMITS...AND NO LONGER POSE AN IMMEDIATE THREAT TO LIFE OR PROPERTY.
THEREFORE THE WARNING HAS BEEN CANCELLED.  HOWEVER SMALL HAIL IS
STILL POSSIBLE WITH THIS THUNDERSTORM.

LAT...LON 4341 9556 4343 9595 4353 9596 4360 9557
TIME...MOT...LOC 2309Z 263DEG 31KT 4351 9571 

$$

HANKO

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Sioux Falls, SD wrote its last area forecast discussion before this severe thunderstorm warning went out at May 25, 3:51 PM CDT, 1 hour 50 minutes earlier.

Area forecast discussion, May 25, 3:51 PM CDT, 1 hour 50 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE SIOUX FALLS SD
351 PM CDT MON MAY 25 2015

.SHORT TERM...(THIS EVENING THROUGH TUESDAY)
ISSUED AT 351 PM CDT MON MAY 25 2015

CONVECTIVE CONCERN IN THE IMMEDIATE TERM AT THE FOREFRONT FOR
AFTERNOON PACKAGE.  STRONG WAVE MOVING ACROSS CENTRAL AND NORTHERN
NEBRASKA AT THE PRESENT TIME...AND DRY SLOT HAS PUNCHED NORTHWARD
INTO MUCH OF THE CWA AT MID AFTERNOON. CLEARING SKIES HAVE DRIVEN
TEMPS UP INTO THE UPPER 70S IN THE SOUTHERN TIER...BUT SOME MIXING
OF THE MOISTURE KEEPING DEWPOINTS GENERALLY IN THE UPPER 50S. IN
PAST HOUR...THUNDERSTORMS STARTING TO DEVELOP ALONG A LINE FROM KFRM
TO NEAR PICKSTOWN.  FOR THE MOMENT...STORMS SHOWING A STRONG
PREFERENCE FOR MORE CONVERGENT AREAS OF THE WESTERN MISSOURI RIVER
VALLEY AT NOSE OF THE BETTER UPPER LEVEL FORCING...FIRING ON THE
GRADIENT OF THE INSTABILITY...WITH LESSER STORMS FURTHER EAST ALONG
THE MINNESOTA/IOWA BORDER WHERE CONVERGENCE IS WEAKER.  30 TO 35 KTS
SHEAR SUFFICIENT FOR ORGANIZED STRUCTURE...AND MLCAPE MAXIMIZING IN
A FAIRLY SKINNY PROFILE AROUND 1000 J/KG.  LIKELY THAT STORMS HAVE
SHOWN THEIR HAND AND WILL CONTINUE TO FAVOR THE INSTABILITY AND
CONVERGENCE BOUNDARY ALONG WHICH THEY HAVE ALIGNED...WHICH WILL TAKE
THE HIGHEST POPS FOR THE LATER AFTERNOON AND EVENING SOUTH OF A KMWM
TO KFSD TO PICKSTOWN LINE. MAIN SEVERE WEATHER THREAT WILL CONTINUE
THROUGH AROUND SUNSET...WITH BAND TRANSFORMING TOWARD MORE GENERAL
SHOWERS AND ISOLATED THUNDER.  WILL HAVE TO KEEP AN EYE ON
RAINFALL...AS STORMS WILL BE QUITE SLOW MOVING AND POTENTIALLY
TRAINING A BIT AS WELL AS THEY TRAVERSE ALONG THE BOUNDARY.

TRAILING UPPER ENERGY DRAGS ACROSS THE AREA ON TUESDAY...ESPECIALLY
NORTHWEST IOWA AND SOUTHWEST MINNESOTA. LOWER LEVEL BOUNDARY WILL
SLOW UP WITH WAVE MOVING UP LATE TONIGHT AND THROUGH THE MORNING TO
THE SOUTHEAST. LIKELY TO FIND DIURNALLY ENHANCED CU FIELD AS WELL AS
SOMETHING ON THE ORDER OF SCATTERED SHOWERS AND ISOLATED
THUNDERSTORMS. TREND WILL BE FOR DIURNAL SUPPORT TO INCREASE JUST AS
THE WAVE IS EXITING...SO WILL NEVER SEE THE MAXIMUM IMPACT IN OUR
CWA. WEAK FLOW...LOW CLOUD BASES...AND INSTABILITY SUGGEST THERE
COULD EVEN BE A THREAT FOR FUNNEL CLOUDS TOMORROW ACROSS THE
SOUTHEAST.  HIGHS WILL BE MAINLY UPPER 60S AND 70S...COOLEST WHERE
RAIN LINGERS THROUGH THE EARLY AFTERNOON.

.LONG TERM...(TUESDAY NIGHT THROUGH MONDAY)
ISSUED AT 351 PM CDT MON MAY 25 2015

HIGH PRESSURE DRIFTS EAST ACROSS THE NORTHERN AND CENTRAL PLAINS ON
TUESDAY NIGHT AND WEDNESDAY. LIGHT WINDS AND MOSTLY CLEAR SKIES ARE
EXPECTED TUESDAY NIGHT WITH LOWS IN THE 50S. RETURN FLOW ON
DEVELOPING ON WEDNESDAY WILL SHIFT WINDS SOUTHERLY...LEADING TO A
PLEASANT LATE SPRING DAY. MOSTLY SUNNY TO PARTLY CLOUDY SKIES ARE
EXPECTED WITH HIGHS IN THE UPPER 70S AND LOWER 80S.

CLOUDS BEGIN BUILDING INTO THE AREA FROM THE WEST WEDNESDAY NIGHT
AHEAD OF A BROAD INTERMOUNTAIN WEST TROUGH DIGGING INTO THE FOUR
CORNERS REGION. THE LOW LEVEL JET NOSES INTO CENTRAL SOUTH DAKOTA
ALONG WITH A SUBTLE WAVE...WHICH SHOULD ALLOW THUNDERSTORM
DEVELOPMENT IN THE HIGH PLAINS AND INTO SOUTH CENTRAL SD - WEST OF
THE JAMES RIVER OVERNIGHT. THE DETAILS IN THE TIMING OF THESE WAVES
ARE STILL UNCERTAIN...BUT RIGHT NOW IT LOOKS LIKE THURSDAY WILL
POTENTIALLY SEE A BREAK IN THUNDERSTORM ACTIVITY IN THE MORNING AS
THE JET WANES WITH FURTHER DEVELOPMENT LATER IN THE DAY OR OVERNIGHT
THURSDAY NIGHT.

AS THE SLOW MOVING MAIN UPPER TROUGH BEGINS PUSHING INTO THE HIGH
PLAINS ON FRIDAY AND ACROSS THE PLAINS ON SATURDAY...THUNDERSTORM
CHANCES PERSIST. MODELS DIVERGE MORE SIGNIFICANTLY DURING THIS
PERIOD...SO UNCERTAINTY IN THE TIMING OF THE PRECIPITATION INCREASES
DURING THIS PERIOD. BY FRIDAY NIGHT...THE GFS AND ECMWF SHUNT MUCH
OF THE PRECIPITATION SOUTH AND EAST OF THE AREA...WHILE THE GEM
HANGS THE UPPER LOW NEAR THE FORECAST AREA INTO SATURDAY NIGHT.

&&

.AVIATION...(FOR THE 18Z TAFS THROUGH 18Z TUESDAY AFTERNOON)
ISSUED AT 1214 PM CDT MON MAY 25 2015

MVFR CEILINGS CONTINUING TO RISE UP TOWARD LOWER VFR...WITH STRONG
CLEARING PUSH INTO KSUX AREA. SHOULD BE SOMEWHAT SELF DESTRUCTIVE
WITH VFR CUMULUS EXPECTED TO BUILD IN AREAS WHICH CLEAR TO THE
SOUTH. THUNDER MENTION WILL BE LIMITED TO KFSD AND KSUX...WITH
GREATEST IN THE LATTER. VERY SLOW MOVING BOUNDARY AND LINGERING
LOWER LEVEL MOISTURE COULD PRODUCE ANOTHER IFR FOG/STRATUS EPISODE
FOR MAINLY THE KSUX AREA LATER TONIGHT.

&&

.FSD WATCHES/WARNINGS/ADVISORIES...
SD...NONE.
MN...NONE.
IA...NONE.
NE...NONE.
&&

SHORT TERM...CHAPMAN
LONG TERM...
AVIATION...CHAPMAN
Hazardous weather outlook, May 25, 3:49 PM CDT, 1 hour 52 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE SIOUX FALLS SD
349 PM CDT MON MAY 25 2015

MNZ071-072-080-081-097-SDZ038>040-050-052>065-262100-
LINCOLN MN-LYON MN-MURRAY-COTTONWOOD-PIPESTONE-BEADLE-KINGSBURY-
BROOKINGS-GREGORY-JERAULD-SANBORN-MINER-LAKE-MOODY-BRULE-AURORA-
DAVISON-HANSON-MCCOOK-MINNEHAHA-CHARLES MIX-DOUGLAS-HUTCHINSON-
349 PM CDT MON MAY 25 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHWEST
MINNESOTA...EAST CENTRAL SOUTH DAKOTA...SOUTH CENTRAL SOUTH
DAKOTA AND SOUTHEAST SOUTH DAKOTA.

.DAY ONE...THIS AFTERNOON AND TONIGHT

A FEW SHOWERS OR THUNDERSTORMS ARE POSSIBLE. SEVERE STORMS ARE NOT
ANTICIPATED.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY

THUNDERSTORMS WILL BE POSSIBLE WEDNESDAY NIGHT THROUGH FRIDAY
NIGHT. A FEW STORMS MAY BE SEVERE...PRODUCING LARGE HAIL AND
DAMAGING WINDS.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED.

IAZ001-MNZ089-090-098-SDZ066>070-262100-
LYON IA-NOBLES-JACKSON-ROCK-TURNER-LINCOLN SD-BON HOMME-YANKTON-
CLAY SD-
349 PM CDT MON MAY 25 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHWEST
IOWA...SOUTHWEST MINNESOTA AND SOUTHEAST SOUTH DAKOTA.

.DAY ONE...THIS AFTERNOON AND TONIGHT

SCATTERED THUNDERSTORMS THUNDERSTORMS WILL BE POSSIBLE INTO THE
EARLY EVENING HOURS. AN ISOLATED SEVERE STORM MAY BE POSSIBLE. THE
MAIN THREAT WITH STRONGER STORMS WILL BE PING PONG SIZE HAIL.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY

THUNDERSTORMS WILL BE POSSIBLE WEDNESDAY NIGHT THROUGH FRIDAY
NIGHT. A FEW STORMS MAY BE SEVERE...PRODUCING LARGE HAIL AND
DAMAGING WINDS.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL BE POSSIBLE INTO THIS EVENING.

IAZ002-003-012>014-020>022-031-032-NEZ013-014-SDZ071-262100-
OSCEOLA-DICKINSON-SIOUX-O'BRIEN-CLAY IA-PLYMOUTH-CHEROKEE-
BUENA VISTA-WOODBURY-IDA-DIXON-DAKOTA-UNION-
349 PM CDT MON MAY 25 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHWEST
IOWA...NORTHEAST NEBRASKA AND SOUTHEAST SOUTH DAKOTA.

.DAY ONE...THIS AFTERNOON AND TONIGHT

SCATTERED THUNDERSTORMS WILL BE LIKELY THIS AFTERNOON AND EVENING.
A FEW OF THESE STORMS MAY BECOME STRONG TO SEVERE. THE MAIN
THREAT WITH ANY SEVERE STORM WILL BE HAIL TO THE SIZE OF GOLF
BALLS. HOWEVER...DAMAGING WINDS AROUND 60 MPH AND AN ISOLATED
TORNADO CANNOT BE RULED OUT.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY

THUNDERSTORMS WILL BE POSSIBLE WEDNESDAY NIGHT THROUGH FRIDAY
NIGHT. A FEW STORMS MAY BE SEVERE...PRODUCING LARGE HAIL AND
DAMAGING WINDS.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NEEDED LATE THIS AFTERNOON AND EVENING.

In the hours before

Local storm report, May 25, 3:40 PM CDT, 2 hours 1 minute before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SIOUX FALLS SD
340 PM CDT MON MAY 25 2015

...TIME...  ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
...DATE...  ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0315 PM     HAIL             9 SSW DANTE             42.91N 98.25W
05/25/2015  E1.75 INCH       CHARLES MIX        SD   PUBLIC

&&

NWS SIOUX FALLS SD
IRIS SYSTEM
Local storm report, May 25, 4:14 PM CDT, 1 hour 27 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SIOUX FALLS SD
414 PM CDT MON MAY 25 2015

...TIME...  ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
...DATE...  ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0345 PM     HAIL             4 E AVON                43.00N 97.99W
05/25/2015  E0.88 INCH       BON HOMME          SD   PUBLIC

&&

NWS SIOUX FALLS SD
IRIS SYSTEM
Local storm report, May 25, 4:22 PM CDT, 1 hour 19 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SIOUX FALLS SD
422 PM CDT MON MAY 25 2015

...TIME...  ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
...DATE...  ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0343 PM     HAIL             3 ESE AVON              43.00N 98.01W
05/25/2015  E1.00 INCH       BON HOMME          SD   PUBLIC

&&

NWS SIOUX FALLS SD
IRIS SYSTEM
Local storm report, May 25, 5:14 PM CDT, 27 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SIOUX FALLS SD
514 PM CDT MON MAY 25 2015

...TIME...  ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
...DATE...  ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0511 PM     HAIL             4 W VIBORG              43.17N 97.16W
05/25/2015  E1.00 INCH       TURNER             SD   TRAINED SPOTTER

&&

NWS SIOUX FALLS SD
IRIS SYSTEM
Local storm report, May 25, 5:39 PM CDT, 2 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SIOUX FALLS SD
539 PM CDT MON MAY 25 2015

...TIME...  ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
...DATE...  ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0519 PM     HAIL             VIBORG                  43.17N 97.08W
05/25/2015  E1.00 INCH       TURNER             SD   PUBLIC

&&

NWS SIOUX FALLS SD
IRIS SYSTEM

The office that day

Everything else NWS Sioux Falls, SD issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 25, 5:22 PM CDTSevere Thunderstorm WarningFSDLyon23 min
May 25, 6:00 PM CDTSevere Thunderstorm WarningFSDLyon27 min

Nearby

Severe Thunderstorm Warnings in Iowa, 2015Severe Thunderstorm Warnings in Minnesota, 2015Every severe thunderstorm warning in 2015

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.